# SDR IJAA2010031600001

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N429EM
- Make and model: Beech B200
- Aircraft serial: BB1226
- Aircraft time: 5,884 hours, 5,324 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Shorted
- Location: C/B Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORT OF SPARKS AND SMOKE FROM CO-PILOT'S CIRCUT BREAKER PANEL AND LOSS OF NR1 COMM, NR 1 NAV AND SATCOM.  INSPECTED AND FOUND ADEL CLAMP LOCATED BEHIND CO-PILOT’S CIRCUIT BREAKER PANEL SHORTING AGAINST NR1 BUS BAR.  REPOSITIONED ADEL CLAMP, REPLACED AVIONICS BUS NR 1 FEEDER LIMITER AND PERFORMED A CHECK OF NR 1 AND NR 2 COMS, NAVS, AND SATCOM SYS.  ALL CHECKS SATISFACTORY.
